# SDR SWAA2019062434071

- Difficulty date: June 4, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER LEADING EDGE PANEL 341B, STARTING INBOARD TO OUTBOARD 6TH RIB CRACKED.    R&R RIB ASSEMBLY IAW DWG, SRM, AND AMM.
